MAUDE Adverse Event Report: NEOORTHO NEOFIX; SH SELF DRILLING LOCKING SCREW

NEOORTHO NEOFIX; SH SELF DRILLING LOCKING SCREW
Model Number N/A
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/18/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One (1) unit - 901 185 - 800 010 691 lot.Two (2) units - 901 183 - lot 3608694.One (1) unit - 901 183 - lot 3618229.The screws and plate were produced in accordance with the specified / projected.There is no evidence that the failure has occurred by material fail.Conclusion: the material failure occurred by the use of only four (4) screws in the distal part of the plate (900.502).And also because of the distal femur of the patient compromised by the presence of the knee prosthesis and intramedullary bone cement and releasing the load before signs of consolidation display region.
 
Event or Problem Description
In a surgery performed, a 5-hole left less invasive distal femur plate was implanted, approximately two months after the procedure the patient returns for another surgery because the distal femur plate was loose and had broken fixing screws.

Brand Name
NEOFIX
Common Device Name
SH SELF DRILLING LOCKING SCREW
Manufacturer (Section D)
NEOORTHO
rua angelo domingos durigan
curitiba, paraná 82-02 5-10
BR  82-025-100
MDR Report Key6541549
Report Number3009158523-2017-00001
Device Sequence Number616568
Product Code HWC
UDI-Device Identifier07898624863216
UDI-Public7898624863216
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K13733
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Model NumberN/A
Device Catalogue Number901.185
Device Lot Number80010691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2015
Initial Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight78